# SDR AALA201803219010

- Difficulty date: March 17, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 12,696 hours, 4,884 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED AN ODOR EVENT INTO MCO. MAINTENANCE ACCOMPLISHED JOBCARD 26L00021001 PER THE TSI, CHECKED APU, NO LEAKS FOUND, AND RAN ENGINES AND APU, NO ODOR NOTED.
